# SDR AALA20090826LGA01

- Difficulty date: August 25, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 54,185 hours, 27,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6011779
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OVER THE TWO REAR OVERWING EXIT ARE INOPERATIVE.  RESEATED BATTERY AND OPS IS NORMAL.
